# SDR DL757060997

- Difficulty date: November 28, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 47,045 hours, 21,595 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT WING SIDE LOAD FITTING HAS TWO HOLES THAT WERE OVERSIZED TO CLEAN UP TOOL DAMAGE.  THE HOLES WERE OVERSIZED AND OVERSIZED FASTENERS WERE INSTALLED.
